# SDR FDEA2019111532942

- Difficulty date: November 13, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE   FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM57-44-08 AND FOUND EXCEED LIMIT BASE THE   DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAXIMUM REWORK LIMIT FOR BARREL NUT   HOLE. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A.# : 1-  5750-157177 A PART 2 STEP 2, TITLE: WINGS- FLIGHT  SURFACES- EO 1-5750-7-5002- RH WING-   OUTBD FLAP, INBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.
